Please use this identifier to cite or link to this item:
Title: A sharped bound for the number of generators of ideals defining space curve singularities
Author: Elías García, Joan
Keywords: Geometria algebraica
Universitat de Barcelona. Institut de Matemàtica
Issue Date: 1982
Publisher: Universitat de Barcelona
Series/Report no: Mathematics Preprint Series; 7
Abstract: In this paper we stablish a bound for the numher of generators of geometric determinantal ideals of codimension two. Afterwaeds we shou that this bound is sharp for curve singularities.
Note: Preprint enviat per a la seva publicació en una revista científica: Manuscripta Math,1986, volume 55, pp. 93–99. []
Note: Reproducció digital del document original en paper [CRAI Biblioteca de Matemàtiques i Informàtica - Dipòsit Departament CAIXA 31.7]
Appears in Collections:Preprints de Matemàtiques - Mathematics Preprint Series

Files in This Item:
File Description SizeFormat 
MPS_N007.pdf187.53 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.